|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
About relationship between summability of almost periodic functions and Fouriers coefficients
Khasanov, Yu. Kh.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 3.
We generalize Paley's theorem for Bezicovich and Stepanov almost periodic functions on arbitrary trigonometric system. It is proved that for any trigonometric
series under some conditions there exists an almost-periodic function which the given series is its Fourier series.
Keywords: almost periodic functions, Fourier series, Fourier coefficients, relationship summability, series convergence
Language: Russian Download the full text
For citation: Khasanov Yu. Kh. About relationship between summability of almost periodic functions and Fouriers coefficients // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 3, pp.47-54. DOI 10.23671/VNC.2014.3.10236
← Contents of issue
|© 1999-2023 ёжный математический институт|